# SDR CA111011013

- Difficulty date: September 24, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,778 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 19001B
- Condition: Failed
- Location: Aux Fuel
- Part time: 83 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL FILTER WARNING LIGHT WAS FLICKERING IN FLIGHT.  WHEN AME INVESTIGATED FAULT IT WAS FOUND THAT THERE WAS FUEL CONTAMINATION.  FUEL SYS WAS DRAINED. ACFT WAS REFUELED AND DURING THE GROUND RUN THE AUX FUEL PUMP WARNING LIGHT WAS FLICKERING.  AUX FUEL PUMP REPLACED.
